MAUDE Adverse Event Report: ASAHI INTECC CO., LTD. SILVERWAY; ANGIOGRAPHIC GUIDE WIRE

ASAHI INTECC CO., LTD. SILVERWAY; ANGIOGRAPHIC GUIDE WIRE
Catalog Number SA0035N26S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pseudoaneurysm (2605)
Date of Event 11/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site: (b)(4).Registration number:(b)(4).Device evaluation could not be performed because the affected device was discarded by the user facility.Lot history review revealed no anomaly relating to the reported event.No modification was made to coating process or coating material.No other similar product experience report was received from this lot.As lot history records review found no anomaly including coating process that would largely affect lubricity or tactile feedback of a guide wire, it was presumed that anatomical conditions or wire manipulation technique might have contributed to the reported pseudoaneurysm development.It was concluded that this event was not attributed to product quality.No capa will be taken.The malfunction and adverse effects section of the instructions for use (ifu) states dissection of blood vessels and perforation of blood vessels.
 
Event or Problem Description
It was reported that an asahi silverway diagnostic guide wire was used to gain access to the rca/lad.While advancing the guide wire via the left radial artery, it unintentionally entered into the thyrocervical branch or dissection plane and developed a pseudoaneurysm (psa).Coil embolization was performed to treat the psa.The patient was fine; however, this resulted in a week delay of a coronary artery bypass grafting (cabg).
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
SILVERWAY
Common Device Name
ANGIOGRAPHIC GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC CO., LTD.
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
Manufacturer (Section G)
ASAHI INTECC CO., LTD.
3-100 akatsuki-cho
seto, aichi 489-0 071
JA   489-0071
Manufacturer Contact
yukako homma
3-100 akatsuki-cho
seto, aichi 489-0-071
JA   489-0071
MDR Report Key12880083
Report Number3003775027-2021-00191
Device Sequence Number20079156
Product Code DQX
UDI-Device Identifier04547327121620
UDI-Public(01)04547327121620(17)240430(10)210507T23A
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K183062
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Catalogue NumberSA0035N26S
Device Lot Number210507T23A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2021
Initial Report FDA Received Date11/28/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown